Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Duodenal erosion, pylorus inflammation. Taking omeprazole. Gall bladder removed. Normal symptoms?

had an endoscopy today and the report finding was: duodenal erosions in duodenium first part and the pylorus was also swollen and inflamed. i was taking Omeprazole which never helped with the pain and now recommeneded course of treatment is Ranitidine . If my symptoms continue to persist after this treatment what else can be done. I had my gallbladder removed on 23rd Feb asthey thought that was causing my pain (gallbladder had 3 stones in it) and since that was removed i have additional pain in the gallbladder hole area. Is this natural as well. Any advise will be greatly appreciated
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
thank you asking HCM
you need treatment with omeprazole 6- 8 weeks
after that you will do control upper endoscopy and I belive that your erosions will be dis appeared.
wishing you all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor